# SDR CALA2018030800862

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 30,002 hours, 17,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53571128200
- Condition: Dented
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE REAR SKIN OF THE TAIL ZONE ACCESS PANEL BETWEEN FRAMES 73 - 74, STRINGERS 26 - 27R.  REMOVED AND REPLACED THE PREVIOUS REPAIR IAW SR M 53-00-11-300-015.
